# SDR FDEA201204151430

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,569 hours, 23,811 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Condition: Disconnected
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ASA OTBD PCA JAM DETECTION CABLE FOUND CAPPED AND STOWED.  CABLE RECONNECTED AND HYD ACTUATION (AILERON) TEST CARRIED OUT IAW AMM 27-14-00-05.  ALL OPS SERVICEABLE IAW SERVO CONTROL JAMMING DETECTION TEST.
